Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

No. Accutane is a synthetic form of Vitamin A. Vitamin A does not act the same as Accutane and is toxic at high levels.

Share this post


Link to post
Share on other sites

Accutane is not just an overdose of Vitamin A, it is a different form that what you can buy in the supplement aisle, it hits different receptors. Vitamin A at doses that help acne is less effective than isotretinoin and has more side effects.

Share this post


Link to post
Share on other sites
since accutane is a lot of vitamin A, if we od on vitamin A will that stop the oil?

Bad idea.

Share this post


Link to post
Share on other sites

Yes, high doses of vit. A are dangerous. Don't even think about taking vit. A supplements, its quite common in food. Just have a nutritious diet, thats all.

Share this post


Link to post
Share on other sites

You have the right idea, but I agree with the others that you shouldn't get it in supplement form, that's dangerous. A study from Harvard showed that vitamin A isn't harmful if obtained from plants foods. I get my vitamin A in by making green smoothies, and my acne went away in about 4-6 weeks. See my link below. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×